ADVERTISEMENT

Q. Why are my periods delayed after taking the I-pill?

Answered by
Dr. Neha Singh Rathod
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Dec 25, 2017

Hello doctor,

I got my periods 48 days before. I had an unprotected sex 40 days ago after which I took an I-pill. I had slight bleeding after one week for three to four days. I again had sex 11 days ago during which condom got ruptured. So, I again took an I-pill the same night. I have not got my periods since the last time. I am a bit worried. I did a pregnancy test 12 days ago itself but it was negative. Kindly help. Of note, I have had a medical abortion.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

This could be because of hormonal changes due to the pills you have taken.

There is nothing to worry about.

However, if you have a doubt then get yourself checked by a gynecologist and get a pelvic scan done to rule out the exact cause.

Do get back to me with reports so that I can guide you further.

For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist

Thank you doctor,

I am having a whitish vaginal discharge which is thin in consistency not accompanied by any odor or abnormal color. I again did a pregnancy test and it was negative two days back. I still have not got my periods.

#

Hello,

Welcome back to icliniq.com.

This could be because of hormonal changes due to the pills you have taken.

There is nothing to worry about.

However, if you have a doubt then get yourself checked by a gynecologist and get a pelvic scan done to rule out the exact cause.

Do get back to me with reports so that I can guide you further.

For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist

Thank you doctor,

Which blood test should I take?

#

Hello,

Welcome back to icliniq.com.

You need to take serum beta hCG (human chorionic gonadotropin) test.

For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist

Thank you doctor,

My beta hCG (total) level is below 1.2 mIU/mL. What does the level indicate?

#

Hello,

Welcome back to icliniq.com.

According to the report, there is no chance of pregnancy.

So relax and do not worry.

You can be doubly sure that there is no pregnancy.

For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist

Thank you doctor,

When should I expect my periods? What should I do about it? And what about this discharge? It is still there.

#

Hello,

Welcome back to icliniq.com.

You should be getting your periods within a week or 10 days.

However, if you do not get periods, then do not panic as there is no chance of pregnancy.

Do get back to me and do not take any medication without an expert advice.

For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is unprotected sex on the fifth day of period safe?

.. pregnancy test with urine pregnancy kit. If it is negative, wait for the period for at least seven to ten days. If the period does not come repeat the test and then think of taking medicine to bring period, not before that. If the pregnancy test ...   Read full

Will I-pill tablet work if taken two hours after the act?

.. gone through your history and understand your concerns. As you had I-pill, the chances of pregnancy are not there in your case. Delayed menses, if any, are due to hormonal imbalance caused by I-pill. Just wait and watch for your menses. For mor...   Read full

Could delayed periods be a sign of early onset of menopause?

.. have been regular with your menses these years and this is the first episode at 53 years of age when the menses have been delayed by two weeks, the causes can be a possible initiation of perimenopausal stage where menses are often delayed for a mo...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.